# SDR CA150729008

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD 1 FLUID HOT CAUTION ILLUMINATED. DEFECT ACTION LEAK ON ENGINE DRIVEN HYDRAULIC PUMP ENG 1 FOUND. HYDRAULIC QUANTITY AFTER LANDING 10%. ENG 1 HYDRAULIC PUMP REPLACED IAW AMM 29-11-01-000/400-801 2. FLUSHING OF HYDRAULIC SYSTEM NR1 PERFORMED IAW AMM 29-10-00-617-802. PERFORMED BLEEDING OF HYD SYS NR 1 IAW AMM 29-10-00-870-801 REV 50 3. PERFORMED REPLACEMENT OF ALL THREE FILTERS ON FILTER MANIFOLD OF HYD SYS NR 1 IAW AMM 29-11-32-000/400-801 REV 50 PRESSURE FILTER AMM 29-11-33-000/400-801 REV 50 RETURN FILTER AMM 29-11-34-000/400-801 REV 50 CASE DRAIN FILTER 4. HYD FLUID FROM SYSTEM NR 1 SENT TO ENG DEPARTMENT FOR ANALYSIS.
